Cart (Loading....) | Create Account
Close category search window

An explicit solution for the number of minimal p-cutsequences in a consecutive-k-out of-n:F system

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Hwang, F.K. ; AT&T Bell Lab., Murray Hill, NJ, USA

R.C. Bollinger and A.A. Salvia (see ibid., vol. R-34, p. 43-5, Apr. 1985) proposed an approach to study the failure-time distribution of a consecutive-k-out-of-n:F system by studying the number of minimal p-cutsequences. They gave recursive equations to compute this number for independent identically distributed components. It is shown that the recursive equations have an explicit solution

Published in:

Reliability, IEEE Transactions on  (Volume:40 ,  Issue: 5 )

Date of Publication:

Dec 1991

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.